IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2004 >
Volume 30 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1727

Title: Oscillation Criteria for First Order Delay Differential Equations
Authors: Elabbasy, E.
Hassan, T.
Keywords: Oscillation
Delay Differential Equations
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 30, No 1, (2004), 71p-86p
Abstract: This paper is concerned with the oscillatory behavior of first-order delay differential equation of the form x'(t) + p(t)x (τ(t)) = 0.
Description: 2000 Mathematics Subject Classification: 34K15.
URI: http://hdl.handle.net/10525/1727
ISSN: 1310-6600
Appears in Collections:Volume 30 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol30-num1-2004-p071-p086.pdf471.2 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback